# SDR GUUA94732011611A

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 29,417 hours, 36,366 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Warning Horn
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR WARNING HORN DOES NOT SOUND UNTIL 80 PERCENT N1. ADJUSTED LT AND RT GEAR WARNING HORN SWITCHES.  OPS CHECK GOOD.
